# SDR HEEA088471

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,124 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 393008047
- Part serial: M554
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INDICATOR INTERMITTENT FLUCTUATION.
